# SDR UALA2011100305314

- Difficulty date: September 30, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1540 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME, BS 1540 S26L MISDRILLED.   FRAME REPAIRED IAW ECRA 5310-05410 AND EVA 81353. MAJOR REPAIR.
